Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


BMO estimates and radial growth of Bloch functions
HTML articles powered by AMS MathViewer

by B. Korenblum PDF
Bull. Amer. Math. Soc. 12 (1985), 99-102
  • J. G. Clunie and T. H. MacGregor, Radial growth of the derivative of univalent functions, Comment. Math. Helv. 59 (1984), no. 3, 362–375. MR 761804, DOI 10.1007/BF02566357
  • T. M. Flett, Some remarks on schlicht functions and harmonic functions of uniformly bounded variation, Quart. J. Math. Oxford Ser. (2) 6 (1955), 59–72. MR 68634, DOI 10.1093/qmath/6.1.59
  • F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415–426. MR 131498, DOI 10.1002/cpa.3160140317
  • Paul Koosis, Introduction to $H_{p}$ spaces, London Mathematical Society Lecture Note Series, vol. 40, Cambridge University Press, Cambridge-New York, 1980. With an appendix on Wolff’s proof of the corona theorem. MR 565451
  • Christian Pommerenke, Univalent functions, Studia Mathematica/Mathematische Lehrbücher, Band XXV, Vandenhoeck & Ruprecht, Göttingen, 1975. With a chapter on quadratic differentials by Gerd Jensen. MR 0507768
  • 6. A. Zygmund, Trigonometric series, Cambridge, 1959.
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 30C55, 42A99
  • Retrieve articles in all journals with MSC (1980): 30C55, 42A99
Additional Information
  • Journal: Bull. Amer. Math. Soc. 12 (1985), 99-102
  • MSC (1980): Primary 30C55, 42A99
  • DOI:
  • MathSciNet review: 766963